American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F50) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Judy A. Kennedy and James A. Yorke. Bizarre topology is natural in dynamical systems . Bull. Amer. Math. Soc. 32 (1995) 309-316. MR 1307903.
Abstract, references, and article information
View Article: PDF

[2] D. W. Curtis and R. M. Schori. $2^X$ and $C\left( X \right)$ are homeomorphic to the Hilbert cube. Bull. Amer. Math. Soc. 80 (1974) 927-931. MR 0353235.
Abstract, references, and article information
View Article: PDF

[3] Peter Nyikos. Not every 0-dimensional realcompact space is $N$-compact. Bull. Amer. Math. Soc. 77 (1971) 392-396. MR 0282336.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1